2019
Том 71
№ 11

All Issues

Bilokopytov E.

Articles: 1
Article (Ukrainian)

Transitive Maps on Topological Spaces

Bilokopytov E., Kolyada S. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 9. - pp. 1163–1185

In the present paper, we consider the problem of existence of nonequivalent definitions of topological transitivity, which is a classical problem of the topological dynamics. In particular, we use the fact that all available definitions of this kind imply a condition imposed on the dynamical system. The main result of our investigations is the complete classification of these dynamical systems.